# SDR USAAD98156

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 9 AND 13 WERE DIM.  MAINTENANCE REPLACED BATTERIES FOR THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 9 TO 13.  (M)
